# SDR USAA920080774

- Difficulty date: April 7, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- Aircraft time: 58,843 hours, 37,671 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 1580 - CLT - PIT - CAPTAIN ABORTED TAKEOFF DUE TO L1 ENTRY DOOR LIGHT ILLUMINATED.  MX ADJUSTED FORWARD ENTRY DOOR.  OPERATIONAL CHECK WAS GOOD.
